# SDR CALA0800755

- Difficulty date: August 2, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N66056
- Make and model: Boeing 767424ER
- Aircraft serial: 29451
- Aircraft time: 32,791 hours, 4,864 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 14543
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT OPS CHECK, CENTER ROW SEAT LIGHTS DID NOT COME ON AT SEATS 5D THRU 7D.  FOUND BAD POWER SUPPLY ON THE RT SIDE OF A/C AT SEAT ROW 6KL.  REMOVED AND REPLACED POWER SUPPLY UNIT PER AMM 33051-07, OPERATION CHECKS GOOD.
